# SDR AALA20180220009

- Difficulty date: February 19, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 55,424 hours, 9,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Part serial: AA212
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. RIGHT EMERGENCY CEILING LIGHTS ARE INOPERATIVE FROM ROW 17HJ TO ROW 32HJ AND EPL ON SEATS 21HJ TO 23HJ. REPLACED BATTERY AT STATION 1010. OPERATIONS CHECK GOOD PER AMM 33-51-00.
